# SDR AALA202404246177

- Difficulty date: March 29, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520300
- Condition: Corroded
- Location: Frms 20-24 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WEB FROM FR20 TO FR24 AND S23R. REPLACED WEB PER SRM 51-42-11.
